# SDR REXA2016111002241

- Difficulty date: November 10, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323101
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SERVICE POINT CHANNEL IS CORRODED.   REPLACED THE CHANNEL IAW SRM 51-40-00-001-001-A01 AND 51-42-06-001-001-A01.
